# SDR ASAA12511599

- Difficulty date: May 24, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 14,194 hours, 4,513 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007021
- Part serial: P7343
- Condition: Failed
- Part time: 8,597 hours, 9,608 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSS FAILED WITH APU FAULT LIGHT. CSS INCOMPLETE DID NOT ATTEMPT THIRD START.  ACFT GROUNDED.  FAULT HISTORY: MSG 49-31016 MSG 49-41010 ( NO ACCELL SHUTDOWN). MSG 49-91005 (HIGH OIL PRESS) MSG49 91007 (LOW OIL PRESS). MESSAGES 49 31016 (OVERTEMP). 49-41010, 49-41010, & 49-11019.  AFTER REVIEWING DATA POWERPLANT ENGINEERING RECOMMENDS REMOVING APU.  REPLACED APU IAW T/C 78349010. OPS CHECKED GOOD.
